# SDR MASA200600151

- Difficulty date: January 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,278 hours, 15,204 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6166 SBP - FLAPS FAIL CAUTION MESSAGE DURING TROUBLESHOOTING OF FLAPS DEGRADED STATUS MESSAGE.  MX COMPLIED WITH FLAPS PROCEDURE PART A AND PART B.  NO FURTHER DEFECTS NOTED.
